# SDR HALA2009082800398

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,885 hours, 16,359 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: BH0030
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DECELERATING THROUGH 80 KTS RT SKID FAIL ILLUMINATED CONCURRENT TIRE BLOWING ACFT RT, TAXIIED TO GATE.  INSP ACFT AND NO DEFECTS NOTED.  REMOVED AND REPLACED NR 3 TIRE DUE TO FLAT AND NR 4 TIRE FOR PRECAUTIONARY.  CLEARED FAULT IAW FIM 32-45-00-2.  ACCOMPLISHED RTS TEST PASS. NO FAULTS NOTED.  TEST PASSED. LEAK CK GOOD. OK FOR SERVICE.
